# SDR SWAA2020083110380

- Difficulty date: August 21, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 48,041 hours, 28,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING LOWER EMERGENCY EXIT SIGN HAS BURNT OUT BULBS / RELAMPED AND PERFORMED A GOOD TEST OF THE RH OVERWING EMERGENCY EXIT SIGN PER AMM 33-51-01-960-801
